# SDR 97ZZZM564

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4298S
- Make and model: Beech 200BEECH
- Aircraft serial: BB198
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BIL - ON TAXI OUT, FLIGHT CREW NOTED NR 1 ENGINE FIRE WARNING.  BOTH ENGINES SECURED WITHOUT INCIDENT AND AIRCRAFT WAS TOWED BACK TO HANGAR.  FALSE FIRE WARNING DUE TO MOISTURE ON SENSOR.  CLEANED SENSOR AND ELECTRICAL CONNECTION, SYSTEM CHECKS GOOD.
